MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 103402
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date: the event occurred on an unreported date in 2020.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that at the start of treatment using an hd cartridge blood line, an external blood leak was observed at the junction of the heparin and the arterial chamber.The patient lost approximately 200 ml of blood.The extracorporeal blood was returned to the patient.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available.However, a picture and 8 retention samples were provided for inspection.A visual inspection and a leak test of the eight retention samples was performed and they met the quality acceptance criteria.The reported condition was not verified with the retention samples.A visual inspection of the picture did not verify the reported condition.The most likely cause could be attributable to manufacturing process if the tube was assembled with an excess of solvent causing maceration in the tube.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CARTRIDGE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11194274
Report Number8030638-2020-00020
Device Sequence Number10932080
Product Code FJK
UDI-Device Identifier07332414046835
UDI-Public(01)07332414046835(10)
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2023
Device Catalogue Number103402
Device Lot Number1000250725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1